Translator Disclaimer
June 1993 Cycle-parallel real hypersurfaces of quaternionic projective space
Juan de Dios Perez
Tsukuba J. Math. 17(1): 189-191 (June 1993). DOI: 10.21099/tkbjm/1496162139

Abstract

We classify cyclic-parallel real hypersurfaces of quaternionic proiective space.

Citation

Download Citation

Juan de Dios Perez. "Cycle-parallel real hypersurfaces of quaternionic projective space." Tsukuba J. Math. 17 (1) 189 - 191, June 1993. https://doi.org/10.21099/tkbjm/1496162139

Information

Published: June 1993
First available in Project Euclid: 30 May 2017

zbMATH: 0808.53016
MathSciNet: MR1233122
Digital Object Identifier: 10.21099/tkbjm/1496162139

Rights: Copyright © 1993 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.17 • No. 1 • June 1993
Back to Top